Banach Journal of Mathematical Analysis

Triangular summability and Lebesgue points of 2-dimensional Fourier transforms

Ferenc Weisz

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider the triangular θ-summability of 2-dimensional Fourier transforms. Under some conditions on θ, we show that the triangular θ-means of a function f belonging to the Wiener amalgam space W(L1,)(R2) converge to f at each modified strong Lebesgue point. The same holds for a weaker version of Lebesgue points for the so-called modified Lebesgue points of fW(Lp,)(R2) whenever 1<p<. Some special cases of the θ-summation are considered, such as the Weierstrass, Abel, Picard, Bessel, Fejér, de La Vallée-Poussin, Rogosinski, and Riesz summations.

Article information

Banach J. Math. Anal., Volume 11, Number 1 (2017), 223-238.

Received: 26 January 2016
Accepted: 24 March 2016
First available in Project Euclid: 9 December 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42B08: Summability
Secondary: 42A38: Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type 42A24: Summability and absolute summability of Fourier and trigonometric series 42B25: Maximal functions, Littlewood-Paley theory

Fourier transforms triangular summability Fejér summability $\theta$-summability Lebesgue points


Weisz, Ferenc. Triangular summability and Lebesgue points of $2$ -dimensional Fourier transforms. Banach J. Math. Anal. 11 (2017), no. 1, 223--238. doi:10.1215/17358787-3796829.

Export citation


  • [1] H. Berens, Z. Li, and Y. Xu, On $l_{1}$ Riesz summability of the inverse Fourier integral, Indag. Math. (N.S.) 12 (2001), 41–53.
  • [2] H. Berens and Y. Xu, $l$-1 summability of multiple Fourier integrals and positivity, Math. Proc. Cambridge Philos. Soc. 122 (1997), no. 1, 149–172.
  • [3] P. L. Butzer and R. J. Nessel, Fourier Analysis and Approximation: One-Dimensional Theory, I, Birkhäuser, Basel, 1971.
  • [4] H. G. Feichtinger and F. Weisz, Wiener amalgams and pointwise summability of Fourier transforms and Fourier series, Math. Proc. Cambridge Philos. Soc. 140 (2006), no. 3, 509–536.
  • [5] G. Gát, Pointwise convergence of cone-like restricted two-dimensional $(C,1)$ means of trigonometric Fourier series, J. Approx. Theory 149 (2007), no. 1, 74–102.
  • [6] G. Gát, U. Goginava, and K. Nagy, On the Marcinkiewicz–Fejér means of double Fourier series with respect to Walsh–Kaczmarz system, Studia Sci. Math. Hungar. 46 (2009), no. 3, 399–421.
  • [7] U. Goginava, Marcinkiewicz–Fejér means of $d$-dimensional Walsh–Fourier series, J. Math. Anal. Appl. 307 (2005), no. 1, 206–218.
  • [8] U. Goginava, Almost everywhere convergence of (C, a)-means of cubical partial sums of d-dimensional Walsh–Fourier series, J. Approx. Theory 141 (2006), no. 1, 8–28.
  • [9] U. Goginava, The maximal operator of the Marcinkiewicz–Fejér means of $d$-dimensional Walsh–Fourier series, East J. Approx. 12 (2006), no. 3, 295–302.
  • [10] L. Grafakos, Classical and Modern Fourier Analysis, Pearson Education, Upper Saddle River, NJ, 2004.
  • [11] H. Lebesgue, Recherches sur la convergence des séries de Fourier, Math. Ann. 61 (1905), 251–280.
  • [12] L.-E. Persson, G. Tephnadze, and P. Wall, Maximal operators of Vilenkin-Nörlund means, J. Fourier Anal. Appl. 21 (2015), no. 1, 76–94.
  • [13] P. Simon, $(C,\alpha)$ summability of Walsh–Kaczmarz–Fourier series, J. Approx. Theory 127 (2004), no. 1, 39–60.
  • [14] L. Szili and P. Vértesi, On multivariate projection operators, J. Approx. Theory 159 (2009), no. 1, 154–164.
  • [15] R. M. Trigub and E. S. Belinsky, Fourier Analysis and Approximation of Functions, Kluwer, Dordrecht, 2004.
  • [16] F. Weisz, Summability of multi-dimensional trigonometric Fourier series, Surv. Approx. Theory 7 (2012), 1–179.
  • [17] F. Weisz, Triangular summability of two-dimensional Fourier transforms, Anal. Math. 38 (2012), no. 1, 65–81.
  • [18] F. Weisz, Lebesgue points of two-dimensional Fourier transforms and strong summability, J. Fourier Anal. Appl. 21 (2015), no. 4, 885–914.